# SDR UPS07M50600

- Difficulty date: July 22, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING O/B FLAP I/B HINGE (WING MOUNTED), O/B LOWER ATTACHMENT SPOT FACES 02 EA FOUND CORROSION AS MARKED.  AFFECTED AREA O/B HOLE SPOTFACE CORR REMOVD & FOUND EXCEED LIMIT CMM57- 44-08 PG 602-607 R58.  ORG THK 0.482" REMN THK 0.462" MIN ALLOW THK 0.72 0" MATL REMVD 0.020".  FPI C/O DAC NDTSPM R13 PART 8.  NO CORR & CRACK EVIDENT.  O/B HOLE SPOTFACE THK 0.462" EVAL & FOUND ACCEPTED.  REWORKED AREA ETCH INSPECT, FOUND SATISFACTORY BSOPM20-11-02R58.  FLAP PEENING CARRIED OUT.
